Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The diameter of the set of boundary slopes of a knot

Ben Klaff and Peter B Shalen

Algebraic & Geometric Topology 6 (2006) 1095–1112
Bibliography
1 M Brittenham, Exceptional Seifert-fibered spaces and Dehn surgery on 2–bridge knots, Topology 37 (1998) 665 MR1604911
2 M Culler, P B Shalen, Bounded, separating, incompressible surfaces in knot manifolds, Invent. Math. 75 (1984) 537 MR735339
3 M Culler, P B Shalen, Boundary slopes of knots, Comment. Math. Helv. 74 (1999) 530 MR1730656
4 M Culler, P B Shalen, Knots with only two strict essential surfaces, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7 (2004) 335 MR2172490
5 A E Hatcher, On the boundary curves of incompressible surfaces, Pacific J. Math. 99 (1982) 373 MR658066
6 J Hempel, 3–Manifolds, Princeton University Press (1976) MR0415619
7 D W Henderson, Extensions of Dehn's lemma and the loop theorem, Trans. Amer. Math. Soc. 120 (1965) 448 MR0187233
8 W Jaco, E Sedgwick, Decision problems in the space of Dehn fillings, Topology 42 (2003) 845 MR1958532
9 B Klaff, Boundary slopes of knots in closed manifolds with cyclic fundamental group, PhD thesis, University of Illinois at Chicago (2003)
10 L P Neuwirth, Knot groups, Annals of Mathematics Studies 56, Princeton University Press (1965) MR0176462
11 P B Shalen, Representations of 3–manifold groups, from: "Handbook of geometric topology", North-Holland (2002) 955 MR1886685
12 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099